BibTeX record journals/amc/ZogheibT16

download as .bib file

@article{DBLP:journals/amc/ZogheibT16,
  author    = {Bashar Zogheib and
               Emran Tohidi},
  title     = {A new matrix method for solving two-dimensional time-dependent diffusion
               equations with Dirichlet boundary conditions},
  journal   = {Appl. Math. Comput.},
  volume    = {291},
  pages     = {1--13},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.amc.2016.06.023},
  doi       = {10.1016/j.amc.2016.06.023},
  timestamp = {Fri, 21 Feb 2020 21:25:57 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/ZogheibT16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics